# SDR AALA972344

- Difficulty date: December 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N871AA
- Make and model: Boeing 727223
- Aircraft serial: 21383
- System (JASC): 5711 · Wing Spar
- Part: Angle
- Condition: Corroded
- Location: Ws 368-410
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION ON FRONT SPAR LOWER CHORD ANGLE ON LOWER PANEL LANDING SURFACE STATION 368 TO 410.  INSTALLED 301 .25 HARD STAINLESS DOUBLER .050 BY 2.625 INCH BY 55 INCHES PER AARD 57-20-00-2.  (M)
